# SDR UPS203327

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 370-375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 24 RT, BS 370 TO 375.  FABRICATED STRINGER REPAIR PARTS AND INSTALLED IAW SRM 53-10-3, 51-20-151, 51-10-2.
